0 Members and 8 Guests are viewing this topic.
Has anybody else tried Nytol Herbal immediately following orgasm?.... I've been taking Nytol Herbal sleeping pills immediately following orgasm (and the next evening) which certainly helps me sleep AND crucially, I believe it significantly lessens my POIS. Nytol Herbal contains "Hops, Valerian and Passion Flower".
These people need to take certain copper antagonists (like Molybdenum, zinc, sulphur) and avoid copper containing foods. And since a copper toxicity takes a lot of time to show on a hair test and I had a strong suspicion it might be my case, I decided to give these antagonists a try. This is my third week on a specially designed copper antagonising supplement regimen and I am getting better by the day.
I went back to MD and again was told to take antidepressants. I refused 3 times. I explained all about POIS, that I can be well without antidepressants if I stay sexually abstinent etc.. It seems I have been taken seriously because she started talking about possible adrenal problem and I have been refered to 2 differents endo (I didn't ask for even one). Note that this MD never heard about POIS before, it was just based on my symptoms.She said all my tests are normal including TSH..She suggested to ask for a catecholamines test (I didn't ask her for this too) to the endo and to tell all my story like I did with her. Additional blood tests from hospital, in POIS day 3: Total T: 10 (7.9-23.5)SHBG: 23 (9-46)T free cal: 217 (182-564)T bio cal: 5.9 (4.4-13.6)
Nice work on the webpage! Is there a link to this forum?
Hi,Good work with the website. Please add a link to the survey: http://pois.olympe-network.com
It's been a loooooong time since my last post, sorry. I'm very humbled by all the work that has been going on in my absence, I think it will take at least a month just to catch up! Thanks Demografx (hero member!) for your messages trying to get back in touch with me. I have only just seen these even though the last was sent back in March.I've just tried to fill out Counterpoints Survey which I'm sorry to say I haven't done up to now. However, when I clicked the link provided by demografx on p218 (wow 218 pages!) I received a message saying there is a serious problem with the file server. I shall try again later (hopefully the data is not in jeopardy).For my part, I am still very much a POIS sufferer and hope this time I really can get back to being pro-active again. I'm afraid I slipped into a routine of just getting on with life and realise I have become guilty of a habit of appearing briefly on the forum and then disappearing again. But you guys have the right idea and motivation. Well done and humble thanks for continuing to fuel such a vibrant breeding ground for research, ideas, outreach, companionship and inspiration.I hope to contribute more in futureBest to all,
I forgot to tell you about my blood test (made some hours after 2 orgasms). So according to reference values all hormones are normal, but my testosterone level is high . Do you think that's normal? I read that decreasing level of testosterone results with a stress, the latter is the cause of some skin problems (as I have). If I have high testosterone level what could it be?